# SDR REXA2022011900082

- Difficulty date: December 23, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 32,742 hours, 22,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: CC670340941
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FS280 LONGITUDINAL FLOOR BEAM CRACKED AT LBL 15.	REMOVED AND REPLACED FLOOR CROSSBEAM AT FS280 WL72 BL 0 TO LBL46 IAW CRJ900 SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01, AND 51-42-22-001-001-A01.
